# SDR DALA2021052402870

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 50,676 hours, 35,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN FORWARD OF L1 DOOR IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY POWER SUPPLY AT ROW 2CD. OPERATIONAL CHECK WAS GOOD REF B717 AMM 33-51. (LP #7344170)
